# SDR FDEA201705081497

- Difficulty date: May 8, 2017
- Submitted: May 26, 2017
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 100,552 hours, 29,200 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: S4929150
- Condition: Gouged
- Location: Bs 1256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO BAY, BS 1256  LBL 8.50, CARGO TRACK GOUGED.  REPLACED THE CARGO TRACK I SRM 53-70-00 VOL.1 & 53-31-  01 VOL 2.
